# SDR SWAA2023052247453

- Difficulty date: May 10, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR NEEDS ADJUSTMENT LATCH RECEIVER AND DOOR ADJUSTMENT<[01] ADJUSTED L2 DOOR IN REF. B737 AMM 52-13-00-820-801;[02] VERIFIED STEP 1; L2 ADJUSTMENT.
